# SDR AALA20010250

- Difficulty date: February 7, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT ATTACH FASTENER AND NUT CLIPS FROM 1211 TO 1322.  REPLACED LEFT CARGO TIE DOWN TRACK STATION 1007-1322, PER SRM 51-01.  (M)
